# SDR 97ZZZM36

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND CENTER WING FUEL TANK NR 1 STRINGER IS CRACKED .75 INCH AT RT END RUNNING THROUGH BOTH BOLT HOLES.  REMOVED CRACKED NR 1 STRINGER AND FORMED NEW NR 1 STRINGER FROM 7075T6.  DIMENSIONS ARE 4 FEET BY 8 FEET IAW DC9 DOUGLAS DRAWING NR 5919240.  INSTALLED NEW STRINGER IAW DC9 SRM 51-30-1 AND SRM 51-30-5.  N/R REF NR 027N1-0201.  (X)
